# SDR F3LA2023100400184

- Difficulty date: September 30, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N334FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08306
- Aircraft time: 17,209 hours, 7,572 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: D2902083900000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

DISCREPRANCY: REFERENCE LP 327562. AIRCRAFT LANDED WITH A HYD. G SYS RSVR LO LVL WRITE UP,  MX FOUND A TUBE IN THE #1 ENGINE PYLON FOUND LEAKING. AIRCRAFT WAS GROUNDED FOR REPLACEMENT PRESSURE TUBE IAW AMM 29-11-49-000/400-814-A.  CORRECTIVE ACTION: TUBE WAS REPLACED ON LP 327563 ITEM 2 AND LANDING GEAR FREE FALL WAS RESET ON LP 327564 ITEM 3 IAW AMM 32-00-00-860-003-A. MX PERFORMED OPS CHECKS PER MANUAL AND NO LEAKS NOTED. AIRCRAFT RETURNED TO SERVICE AFTER OPS CHECKS./END/
